# SDR CALA2019070301126

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 61,875 hours, 22,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11242
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME 500C LT FRAME CRACKED BETWEEN STR 8L AND 9L. REF FLEET CYCLE NON-ROUTINE 9676623. DUPLICATE WRITE UP SEE ELB LOG 3520912 FOR CORRECTIVE ACTION.
